MathSciNet Relay Station
MathSciNet bibliographic data
MR1813599 11G30 (11G50 11J97 14G40)
Song, Xiangjun; Tucker, Thomas J. Arithmetic discriminants and morphisms of curves. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1921–1936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement